The Non-Existence of Hopf Bifurcation in a Double-Layered Boundary Problem Satisfying the Dirichlet Boundary Condition
Commun. Korean Math. Soc. 1999 Vol. 14, No. 2, 441-447
Yoon Mee Ham
Kyonggi University
Abstract : A free boundary problem is derived from a singular limit system of a reaction diffusion equation whose reaction terms are bistable type. In this paper, we shall consider a free boundary problem with two layers satisfying the zero flux boundary condition and shall show that the Hopf bifurcation can not occur as a parameter varies.
Keywords : free boundary problem, Dirichlet boundary condition, Hopf bifurcation, eigenvalue problem
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd